MAUDE Adverse Event Report: INOGEN, INC INOGEN AT HOME; Generator, oxygen, portable

INOGEN, INC INOGEN AT HOME; Generator, oxygen, portable
Model Number GS-100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned and an investigation is required.
 
Event or Problem Description
The patient reported a malfunction with the inogen at home unit.She was experiencing difficulty breathing, with a rapid respiratory rate and an oxygen level of 82% while using her portable oxygen concentrator (poc).Due to her condition, the patient was unable to troubleshoot the issue and requested that 911 be called.A reportability assessment was completed, and all required reporting submissions were made.Three subsequent attempts by inogen were made to contact the patient but were unsuccessful.

Brand Name
INOGEN AT HOME
Common Device Name
Generator, oxygen, portable
Manufacturer (Section D)
INOGEN, INC
600 shiloh
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688677
Report Number3004672275-2024-00071
Device Sequence Number18462175
Product Code CAW
UDI-Device Identifier00817131020131
UDI-Public(01)00817131020131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberGS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown